# SDR UPS08853136

- Difficulty date: August 16, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL STRUCTURAL DAMAGE IN POSITION 2/3 AREA, ATTACHED Z-ANGLE DAMAGED.  *SUPPLEMENTAL SDR*  FABRICATED AND INSTALLED Z-ANGLE ON 3RD FROM FLOOR AT POS 2/3 PER SRM 57-1-21.
